# SDR AALA202109029363

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 28,801 hours, 11,839 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LEVELING AT CRUISE WITH CTR TANK FUEL PUMPS SHUT OFF, RH MAIN FUEL TANK DISPLAYED AMBER QTY AND IMBALANCE MESSAGE; RH ENGINE SHUT DOWN PER QRH AND EMERGENCY DECLARED, FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. ACCOMPLISHED FUNCTIONAL TEST OF RH MAIN FUEL TANK FUEL QUANTITY INDICATION SYSTEM IAW AMM 28-41-00, OPS CHECK GOOD.
